# SDR AALA202503106564

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 66,545 hours, 28,216 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 1 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 ENGINE FUEL FILTER BYPASS ILLUMINATED SHORTLY AFTER TAKEOFF. ACCOMPLISHED FIM 73-05-00-810-801-F00. REMOVED AND REPLACED LEFT HAND (AALA202503106564) AND RIGHT HAND (AALA202503100580) FUEL FILTER ELEMENTS. PER MM 73-11-02. LEAK CHECK GOOD.
